# SDR AALA20150604009

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 57,664 hours, 7,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D AISLE EMER LIGHTS INOPERATIVE.  FOUND BROKEN WIRE AT SEAT 9D AISLE EMER LIGHT CONNECTOR.  TERMINATED WIRE & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  SYSTEM CHECKED NORMAL.
